Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the convergence of matrix iteration processes


Author: Robert Plunkett
Journal: Quart. Appl. Math. 7 (1950), 419-421
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/33609
MathSciNet review: 33609
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans Bückner, A special method of successive approximations for Fredholm integral equations, Duke Math. J. 15 (1948), 197–206. MR 0025290
  • [2] R. Plunkett, A matrix method of calculating propeller blade moments and deflections, J. Appl. Mech., forthcoming.
  • [3] R. Plunkett, Forced vibrations of a rotating propeller, Doctoral Thesis, M. I. T., 1948.
  • [4] Frazer, Duncan and Collar, Elementary matrices, Cambridge University Press, 1938, p. 83.
  • [5] A. Zygmund, Trigonometrical series, Monografje Matematyczne, Warsaw, 1935, p. 40.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/33609
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website